# SDR SWAA2025070186298

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 59,275 hours, 32,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.   RELAMPED R-1 DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECKED NORMAL.
